Alert archive / Alabama / Frost Advisories in 2014

Frost Advisory 1, NWS Mobile, AL

November 2, 201410 counties in Alabama; 4 counties in Mississippi

NWS Mobile, AL issued this frost advisory at Nov 2, 2014, 2:35 PM CST for 10 counties in Alabama; 4 counties in Mississippi. It took effect at Nov 3, 2014, 12:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 2, 2014, 2:35 PM CST (20:35 UTC)
In effect from
Nov 3, 2014, 12:00 AM CST
Expired
Nov 3, 2014, 7:00 AM CST
In force
7 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 105 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.6 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2014-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2014-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2109 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-73 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

692 
WWUS74 KMOB 022035
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
235 PM CST SUN NOV 2 2014

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT THROUGH EARLY
MONDAY MORNING FOR SOUTH CENTRAL ALABAMA...AND THE INLAND AREAS OF
SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE WESTERN FLORIDA
PANHANDLE...

.A LARGE AREA OF DRY HIGH PRESSURE ACROSS THE REGION WILL PERSIST
OVERNIGHT. THE COMBINATION OF QUICKLY FALLING TEMPERATURES UNDER
MOSTLY CLEAR SKIES AND LIGHT NORTH WINDS WILL ALLOW TEMPERATURES TO
FALL TO BETWEEN 32 AND 38 DEGREES ACROSS THE INLAND
AREAS...RESULTING IN AREAS OF FROST.

ALZ051>062-FLZ001-003>006-MSZ067-075-076-079-030445-
/O.NEW.KMOB.FR.Y.0001.141103T0600Z-141103T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-
INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA-
COASTAL OKALOOSA-WAYNE-PERRY-GREENE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...CENTURY...FLOMATON...JAY...CRESTVIEW...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN
235 PM CST SUN NOV 2 2014

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST
MONDAY. 

* TEMPERATURE...FALLING TO BETWEEN 32 AND 38 DEGREES.

* IMPACTS...AREAS OF FROST ARE LIKELY. FROST COULD DAMAGE OR KILL
  SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED OR SUFFER FROST BURN IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
652 
WWUS74 KMOB 030234
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
834 PM CST SUN NOV 2 2014

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT THROUGH EARLY
MONDAY MORNING FOR SOUTH CENTRAL ALABAMA...AND THE INLAND AREAS
OF SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE WESTERN
FLORIDA PANHANDLE...

.A LARGE AREA OF DRY HIGH PRESSURE ACROSS THE REGION WILL PERSIST
OVERNIGHT. THE COMBINATION OF QUICKLY FALLING TEMPERATURES UNDER
MOSTLY CLEAR SKIES AND LIGHT NORTH WINDS WILL ALLOW TEMPERATURES
TO FALL TO BETWEEN 32 AND 38 DEGREES ACROSS THE INLAND AREAS...
RESULTING IN AREAS OF FROST.

ALZ051>062-FLZ001-003>006-MSZ067-075-076-079-031200-
/O.CON.KMOB.FR.Y.0001.141103T0600Z-141103T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-
INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA-
COASTAL OKALOOSA-WAYNE-PERRY-GREENE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...CENTURY...FLOMATON...JAY...CRESTVIEW...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN
834 PM CST SUN NOV 2 2014

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CST MONDAY...

* TEMPERATURE...FALLING TO BETWEEN 32 AND 38 DEGREES.

* IMPACTS...AREAS OF FROST ARE LIKELY. FROST COULD DAMAGE OR 
  KILL SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED OR SUFFER FROST BURN IF LEFT UNCOVERED.

&&

$$
473 
WWUS74 KMOB 031133
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
533 AM CST MON NOV 3 2014

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT THROUGH EARLY
MONDAY MORNING FOR SOUTH CENTRAL ALABAMA...AND THE INLAND AREAS
OF SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE WESTERN
FLORIDA PANHANDLE...

.A LARGE AREA OF DRY HIGH PRESSURE ACROSS THE REGION WILL PERSIST
OVERNIGHT. THE COMBINATION OF QUICKLY FALLING TEMPERATURES UNDER
MOSTLY CLEAR SKIES AND LIGHT NORTH WINDS WILL ALLOW TEMPERATURES
TO FALL TO BETWEEN 32 AND 38 DEGREES ACROSS THE INLAND AREAS...
RESULTING IN AREAS OF FROST.

ALZ051>062-FLZ001-003>006-MSZ067-075-076-079-031300-
/O.CON.KMOB.FR.Y.0001.000000T0000Z-141103T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-
INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA-
COASTAL OKALOOSA-WAYNE-PERRY-GREENE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...CENTURY...FLOMATON...JAY...CRESTVIEW...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN
533 AM CST MON NOV 3 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING...

* TEMPERATURE...FALLING TO BETWEEN 32 AND 38 DEGREES.

* IMPACTS...AREAS OF FROST ARE LIKELY. FROST COULD DAMAGE OR 
  KILL SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED OR SUFFER FROST BURN IF LEFT UNCOVERED.

&&

$$
828 
WWUS74 KMOB 031310
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
710 AM CST MON NOV 3 2014

...FROST ADVISORY HAS EXPIRED...

.TEMPERATURES HAVE GENERALLY RISEN ABOVE 35 DEGREES.

ALZ051>062-FLZ001-003>006-MSZ067-075-076-079-031415-
/O.EXP.KMOB.FR.Y.0001.000000T0000Z-141103T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-
INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA-
COASTAL OKALOOSA-WAYNE-PERRY-GREENE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...CENTURY...FLOMATON...JAY...CRESTVIEW...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN
710 AM CST MON NOV 3 2014

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES HAVE GENERALLY RISEN ABOVE 35 DEGREES...WITH FROST
MELTING. A FEW LOCALITIES MAY STILL SEE FROST...BUT THESE WILL
QUICKLY MELT AS TEMPERATURES RISE.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this frost advisory went out at Nov 2, 12:25 PM CST, 2 hours 10 minutes earlier.

Area forecast discussion, Nov 2, 12:25 PM CST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1225 PM CST SUN NOV 2 2014

.AVIATION...
02.18Z KMOB/KBFM AND KPNS TAF CYCLE
VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD WITH A SLIGHT INCREASE
IN HIGH CLOUD COVER. NORTH TO NORTHEAST WINDS OF 5-8 KNOTS SHOULD
PREVAIL THROUGH TONIGHT...AND THEN SHIFT TO THE EAST AROUND 8 KNOTS
MONDAY MORNING. /22

.PUBLIC UPDATE...ALL WEATHER ELEMENTS TRENDING AS FORECAST SO FAR
TODAY...WITH HIGH TEMPERATURES STILL FORECAST TO PEAK BETWEEN 61 TO
65 DEGREES THIS AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 430 AM CST SUN NOV 2 2014/

SHORT TERM...(TODAY THROUGH TUESDAY)...FOR TODAY THROUGH TONIGHT...
A DEEP UPPER LEVEL TROUGH CONTINUES TO LIFT ACROSS THE EASTERN
SEABOARD AND MID-ATLANTIC STATES TOWARD THE WESTERN ATLANTIC OCEAN
EARLY THIS MORNING WHILE RIDGING ALOFT EXTENDS ACROSS THE PLAINS
STATES. A DRY NORTHWESTERLY FLOW ALOFT PREVAILS ACROSS THE CENTRAL
GULF COAST REGION BETWEEN THESE FEATURES. A COLD SURFACE RIDGE OF
HIGH PRESSURE MEANWHILE EXTENDS ACROSS THE MISSISSIPPI VALLEY REGION
EARLY THIS MORNING...KEEPING A CHILLY LIGHT NORTHERLY SURFACE FLOW
PATTERN IN PLACE ACROSS MUCH OF THE DEEP SOUTH. CLEAR SKIES AND A DRY
SURFACE AIRMASS HAS ALLOWED TEMPERATURES TO FALL INTO THE 30S ACROSS
MOST OF OUR INTERIOR...THOUGH ELEVATED NORTHERLY WINDS HAVE SO FAR
ALLOWED TEMPERATURES TO HOLD IN THE LOWER TO MID 40S NEAR THE
IMMEDIATE COAST. THERE STILL REMAINS POTENTIAL FOR READINGS TO FALL
TO OR SLIGHTLY BELOW THE FREEZING MARK OVER PORTIONS OF THE INTERIOR
EARLY THIS MORNING...SO WE WILL MAINTAIN THE FREEZE WARNING UNTIL
EXPIRATION AT 8 AM CST.

UPPER LEVEL RIDGING WILL CONTINUE TO BUILD EASTWARD ACROSS THE
MISSISSIPPI VALLEY AND TOWARD THE CENTRAL GULF COAST REGION TODAY
AND TONIGHT. SKIES SHOULD REMAIN SUNNY TODAY...WITH A SLIGHT
INCREASE IN HIGH CLOUD COVER POSSIBLE TONIGHT. THE SURFACE RIDGE OF
HIGH PRESSURE WILL MEANWHILE CONTINUE TO BUILD EASTWARD ACROSS THE
OHIO/TENNESSEE VALLEY REGION AND CENTRAL GULF COAST THROUGH THIS
AFTERNOON...THEN ACROSS THE SOUTHEAST STATES TONIGHT. SURFACE WINDS
SHOULD SUBSEQUENTLY BECOME NORTHEASTERLY TODAY...THEN LIGHT EASTERLY
TONIGHT. HIGH TEMPERATURES TODAY SHOULD BE A LITTLE WARMER WITH
READINGS IN THE LOWER TO MID 60S ACROSS MOST PLACES. THE SURFACE
RIDGING SHOULD PROMOTE ANOTHER NIGHT OF BELOW NORMAL TEMPERATURES
ACROSS THE AREA. LOWS TONIGHT ARE EXPECTED TO RANGE FROM THE LOWER
TO MID 30S INLAND TO THE UPPER 30S TO MID 40S NEAR THE COAST. WHILE
ISOLATED INSTANCES OF TEMPERATURES NEAR FREEZING WILL BE POSSIBLE
OVER A FEW LOCATIONS TONIGHT...OCCURRENCES SHOULD BE BRIEF AND
LOCALIZED...SO WILL HOLD OFF ON ISSUANCE OF ANOTHER FREEZE
WARNING. /21

MONDAY THROUGH TUESDAY...GUIDANCE IS ADVERTISING AN UPPER TROUGH OVER
THE SOUTHWESTERN CONUS SWINGING EAST...WITH THE SOUTHERN END
CONTINUING TO SEE LITTLE MOVEMENT DUE TO AN UPPER HIGH OVER THE GULF
OF MEX...AND THE NORTHERN END GETTING HELP WITH ITS EASTERN MOVEMENT
FROM ADDITIONAL SHORTWAVE ENERGY MOVING OVER THE NORTHERN US ROCKIES
FROM CA. WITH THE UPPER HIGH REMAINING ENTRENCHED OVER THE GULF OF
MEX...GUIDANCE CONTINUES TO ADVERTISE A STRETCHING OF THE WESTERN
TROUGH....PUSHING A FRONT EAST OVER THE PLAINS. SURFACE HIGH PRESSURE
OVER THE CAROLINAS GETS PUSHED OFF THE ATLANTIC SEABOARD...BUT LEAVES
A SURFACE RIDGE STRETCHING WEST OVER THE SOUTHEASTERN CONUS.

FOR THE FORECAST...THIS MEANS ONSHORE FLOW INCREASING MOISTURE LEVELS
OVER THE FA...ALONG WITH TEMPS THROUGH THE PERIOD. BY TUESDAY...TEMPS
WELL ABOVE SEASONAL HAVE RETURNED.

LONG TERM...(TUESDAY NIGHT ON)...TUESDAY NIGHT THROUGH
THURSDAY...MORE ENERGY MOVES INTO THE UPPER TROUGH OVER THE
PLAINS...PUSHING THE ENTIRE TROUGH EASTWARDS AS AN UPPER LOW
ORGANIZES OVER THE MID MID MISS RIVER VALLEY AND MOVES EAST. THE
PLAINS FRONT GETS PUSHED OVER THE FA...WITH GUIDANCE CONSISTENT IN
ADVERTISING THE FRONT STRETCHING N-S ACROSS THE FA BY SUNRISE
THURSDAY AND EAST OF THE FA BY THURSDAY EVENING. THE ABOVE SEASONAL
TEMPS FOR TUESDAY NIGHT THROUGH WEDNESDAY NIGHT GET MODERATES TO NEAR
SEASONAL FOR THURSDAY AS THE FRONT CROSS THE FA. LOOKING AT THE
EXPECTED WEATHER WITH THIS FRONTAL PASSAGE...WITH THE PASSAGE AT
NIGHT...INSTABILITY WILL BE LIMITED...TO AROUND 500J/KG MAX. 00Z
GUIDANCE IS CONSISTENT IN PLACING BEST JET DYNAMICS WELL NORTH OF
THE FA. ALL IN ALL...AM NOT EXPECTING AN ORGANIZED SEVERE
EVENT...THOUGH AM NOT RULING OUT A STORM OR TWO GETTING ROWDY.

THURSDAY NIGHT THROUGH FRIDAY NIGHT...THE SYSTEM CAUSING THE MID WEEK
WEATHER MOVES OFF...AS MORE ENERGY MOVES SOUTHEAST INTO AN UPPER
TROUGH LEFT OVER THE EASTERN CONUS BY THIS SYSTEM. SURFACE HIGH
PRESSURE MOVES FROM OVER THE SOUTHERN PLAINS TO OVER THE SOUTHEASTERN
CONUS. TEMPS DROP BACK WELL BELOW SEASONAL...THOUGH AM NOT EXPECTING
TEMPS IN THE 30S FOR THIS ROUND OF COOLER WEATHER.

SATURDAY THROUGH SUNDAY...THE SHORTWAVE ENERGY MOVING INTO THE
EASTERN TROUGH PUSHES ANOTHER FRONT ACROSS THE FA SATURDAY NIGHT
THROUGH SUNDAY. SOME WARMING OCCURS AHEAD OF THE FRONT...ALONG WITH A
BIT OF MOISTURE RETURN...BUT AM EXPECTING THE SHORT PERIOD AHEAD OF
THE FROPA TO LIMIT BOTH...SO TEMPS RISING TO NEAR SEASONAL...WITH THE
CHANCE OF RAIN BEING AT OR BELOW SEASONAL.

MARINE...A MODERATE TO STRONG OFFSHORE FLOW CONTINUES EARLY THIS
MORNING...BUT WINDS AND SEAS SHOULD GRADUALLY SUBSIDE LATER THIS
MORNING AS THE GRADIENT RELAXES WITH HIGH PRESSURE SHIFTING TOWARD
THE SOUTHEAST STATES. A LIGHT TO MODERATE EAST TO SOUTHEAST FLOW
SHOULD PREVAIL DURING THE EARLY TO MIDDLE PART OF THE WEEK AS HIGH
PRESSURE REMAINS CENTERED OVER THE SOUTHEASTERN STATES AND THE
WESTERN ATLANTIC OCEAN. INCREASING OFFSHORE FLOW IS EXPECTED BY
THURSDAY FOLLOWING THE PASSAGE OF THE NEXT COLD FRONT. /21

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      64  40  70  50  76 /  00  00  00  05  10
PENSACOLA   64  44  70  52  75 /  00  00  00  05  10
DESTIN      62  45  68  53  74 /  00  00  00  05  05
EVERGREEN   63  34  69  40  75 /  00  00  00  05  05
WAYNESBORO  63  35  70  42  75 /  00  00  00  05  05
CAMDEN      63  34  69  42  73 /  00  00  00  05  10
CRESTVIEW   65  33  70  39  76 /  00  00  00  00  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Nov 2, 5:58 AM CST, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
558 AM CST SUN NOV 2 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-031200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
558 AM CST SUN NOV 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

LOW RELATIVE HUMIDITY WILL CONTRIBUTE TO AN ELEVATED FIRE DANGER
TODAY. NO HAZARDOUS WEATHER IS OTHERWISE EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

GMZ630>635-650-655-670-675-031200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
558 AM CST SUN NOV 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT WILL NEED TO EXERCISE CAUTION AS MODERATE TO OCCASIONALLY
STRONG OFFSHORE FLOW CONTINUES EARLY THIS MORNING. WINDS WILL GRADUALLY
SUBSIDE LATE THIS MORNING INTO THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 1:56 PM CSTRed Flag WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more4 hr
Nov 2, 2:25 PM CSTFire Weather WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more15 hr

Nearby

Frost Advisories in Alabama, 2014Frost Advisories in Mississippi, 2014Frost Advisories in Florida, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.